# SDR ASAA2021070335241

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 28,479 hours, 9,171 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LATERAL OFFSET TO AVOID WEATHER, FIRST OFFICER'S MAP DISPLAY VTK AND SCRATCHPAD INDICATED SINGLE FMC OPERATION. FOLLOWED QRC AND RELOAD DUAL FMC OPERATION. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 RESET C/B 6D16 AND 18A6. SYSTEM OPS CHECK OK.
